Müller Gert Heinz. Charakterisierung einer Klasse von rekursiven Funktionen. Colloquium on the Foundations of Mathematics, Mathematical Machines and Their Applications, Tihany, 11–15 September 1962, herausgegeben von László Kalmár, Akadémiai Kiadó, Budapest 1965, S. 45–51.Müller G. H.. Rekursionsformen in der Zahlentheorie. Automatentheorie und formate Sprachen, Nr. 3, Bericht aus dem Mathematischen Forschungsinstitut Oberwolfach, herausgegeben von Johannes Dörr und Günter Hotz, Bibliographisches Institut, Mannheim–Wien–Zurich, Hochschultaschenbücher–Verlag, Mannheim 1970, S. 399–440 [Book Review]

Journal of Symbolic Logic 38 (1):156-157 (1973)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-11-03

Downloads
19 (#590,037)

6 months
1 (#454,876)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references